# SDR ASOA05448

- Difficulty date: May 19, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL307BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4906 - DURING A GROUND INSPECTION IN CAE, THE LEFT INBOARD FORWARD EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE LEFT INBOARD FORWARD EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
